# SDR SWAA2021090296449

- Difficulty date: July 19, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 241ADF TOP SURFACE LAYER DELAMINATED STA 890 ; / [01] FABRICATED MAIN CABIN AFT WET AREA FLOOR PNL #241ADF PER BOEING DRAWING#815A0044-1; [02] VERIFIED STEP 1
